Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cici89

i need encouragement!!!!

Recommended Posts

so ive been on accutane for 5 months....and my face was like perfectlyyyy clear besides a few weird under the skin bumps. now i think the last of them has decided to surface and i think its going to be badddddddd. its just so frustrating! i feel like ive gone through this cycle 10,000 times and each time i think its going to be the last and i just want my skin to be good before i go back to school and i dont know what to do with this. last time i got a cortisone injection, but it didn't really work. any suggestions?

Share this post


Link to post
Share on other sites

I was on accutane for 9 months. I know about the clear skin...then a few minor bumps (which are still an improvement)...then WHAM!!!! What the hell? When I first went on it my skin looked FLAWLESS...for the first couple of weeks. Around the month mark it got hellishly bad. I was flaking. I had more blemishes than I EVER had in the past. My face was basically one big red crusty bump. Then it got clear again. A couple of months later I had another horrible breakout. This cleared up in a couple of weeks...if you've been on it for 5 months your body should be getting rid of all the toxins under the surface now...once they're gone, you'll be good. You're skin will look amazing. I hope you aren't having any of the other drastic side effects that I had...they almost made the treatment not worth it. Hang in there...its a looooooong process.

Share this post


Link to post
Share on other sites

so are you clear now? i think if all the bumps have purged it should stay clear right? each time,i think its the last time...at least i have an appt to get a cortisone shot friday!

Share this post


Link to post
Share on other sites

I've been off of accutane for probably a year and a half now. My acne is back...but it isn't nearly as bad as before the treatment (I mostly break out around menstruation, and have a problem with blackheads). I had to stop taking it because I had such a strong reaction to it. I broke out 4 or 5 times before it finally stopped, once I finally did stop breaking out i was probably 6 or 7 months into it...after that NO pimples or blackheads for a good year. It's worth it if you aren't having severe side effects. The breakouts should be over for you soon...make sure you moisturize moisturize moisturize. The length of time may be different for you than me, it depends on the condition your skin was in prior to accutane and your body's ability to bounce back from it. Plus your body does have to adjust to the chemicals in the medication before it stops producing excess oil . All I can say is hang in there. When it stops it'll stop for good and you'll LOVE your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×